# SDR SWAA2022072935534

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 54,103 hours, 28,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER DAMAGE AT FWD LOWER CORNER JUST BELOW LOWER DOOR HINGE. CRACK IN DOUBLER MEASURES .5'L / [01] C/W WITH TEMP REPAIR PER EA 22-153-02243
